# SDR COEA2012061317917

- Difficulty date: June 13, 2012
- Submitted: June 13, 2012
- Operation: Air carrier
- Aircraft: N917FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 354
- Aircraft time: 23,866 hours, 30,949 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: S53576000203
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK / LEVEL 2 CORROSION:  RIGHT MLG WHEEL WELL PRESSURE DECK, 2ND STIFFENER 7.25 INCHES AFT OF FRAME 25 HAS AREAS OF LEVEL 2 CORROSION.  REPLACED WITH OEM PART.
